The Tan 2 Theorem for indefinite quadratic forms

  • Luka Grubišić

    University of Zagreb, Croatia
  • Vadim Kostrykin

    Johannes Gutenberg-Universität Mainz, Germany
  • Konstantin A. Makarov

    University of Missouri, Columbia, USA
  • Krešimir Veselić

    FernUniversität Hagen, Germany


A version of the Davis–Kahan Tan 2 theorem [3] for not necessarily semibounded linear operators defined by quadratic forms is proven. This theorem generalizes a result by Motovilov and Selin [13].

Cite this article

Luka Grubišić, Vadim Kostrykin, Konstantin A. Makarov, Krešimir Veselić, The Tan 2 Theorem for indefinite quadratic forms. J. Spectr. Theory 3 (2013), no. 1, pp. 83–100

DOI 10.4171/JST/38